gynecologist-icon
I have bleeding after ipill
I have bleeding 7 days after taking ipill. Does this mean I'm pregnant? My cycle is mainly irregular. Last date was 17th nov. when will be next cycle
320 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

It is due to pill
Next Steps
consult me for more discussion on ur problem and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pill effect No pregnancy
Next Steps
for further queries contact me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It may be withdrawal blding,.  Due to pills.. For detail consultation connect with me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Side effect of pill. Connect online to solve your queries
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.